# SDR QXEA200700878

- Difficulty date: June 3, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 282 hours, 276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX: FA REPORTS STRANGE CHEMICAL ODOR IN AFT GALLEY.  MAINTENANCE INSPECTED AND DETERMINED ODOR TO BE THAT OF NEW A/C MANUFACTURER ODOR.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
